标题:Axiomatization of reverse nested lottery contests
作者:Lu, Jingfeng; Wang, Zhewei
作者机构:[Lu, Jingfeng] Natl Univ Singapore, Dept Econ, 10 Kent Ridge Crescent, Singapore 119260, Singapore.; [Wang, Zhewei] Shandong Univ, Sch Econ, William 更多
通讯作者:Lu, JF
通讯作者地址:[Lu, JF]Natl Univ Singapore, Dept Econ, 10 Kent Ridge Crescent, Singapore 119260, Singapore.
来源:SOCIAL CHOICE AND WELFARE
出版年:2016
卷:47
期:4
页码:939-957
DOI:10.1007/s00355-016-0998-4
摘要:The reverse nested lottery contest proposed by Fu et al. (2014) is the "mirror image" of the classical nested lottery contest of Clark and Riis (1996a), which has been axiomatized by Lu and Wang (2015). In this paper, we close the gap and provide an axiomatic underpinning for the reverse nested lottery contest by identifying a set of six necessary and sufficient axioms. These axioms proposed specify the properties of contestants' probabilities of being ranked the lowest among all players or within subgroups, while the axiomatization of the classical nested lottery contest by Lu and Wang (2015) relies on axioms on contestants' probabilities of being ranked the highest among all players or within subgroups.
收录类别:SCOPUS;SSCI
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84988694014&doi=10.1007%2fs00355-016-0998-4&partnerID=40&md5=27128ddd92088867caae0664ea83de47
TOP